Alert archive / Arizona / Freeze Warnings in 2015
Freeze Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this freeze warning at Nov 11, 2015, 9:19 AM MST for 6 counties in Arizona. It took effect at Nov 12, 2015, 12:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2015, 9:19 AM MST (16:19 UTC)
- In effect from
- Nov 12, 2015, 12:00 AM MST
- Expired
- Nov 12, 2015, 8:00 AM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 4.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2007 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
620 WWUS75 KTWC 111619 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 919 AM MST WED NOV 11 2015 AZZ503-507-509-120500- /O.NEW.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/ /O.NEW.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...SIERRA VISTA...BENSON... CLIFTON...SAFFORD 919 AM MST WED NOV 11 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY FOR MOST LOCATIONS IN ZONE 503 INCLUDING NOGALES... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY FOR MOST LOCATIONS IN ZONE 507 AND ZONE 509 INCLUDING BENSON AND SAFFORD... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING AND A HARD FREEZE WARNING FOR THE REGION...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY. * IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOW TEMPERATURES OF 25 TO 31 DEGREES ARE EXPECTED ACROSS THE REGION. THE COLDEST TEMPERATURES ARE EXPECTED IN VALLEY LOCATIONS SUCH AS BENSON WITH THE WARMEST TEMPERATURES IN THE UPPER 20S TO ABOUT 30 IN SIERRA VISTA AND NOGALES. * TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING FREEZE A LITTLE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ AZZ508-513-120500- /O.NEW.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/ EASTERN COCHISE COUNTY BELOW 5000 FEET- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...WILLCOX...BISBEE 919 AM MST WED NOV 11 2015 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY. * IMPACTS...A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOW TEMPERATURES OF 19 TO 27 DEGREES ARE EXPECTED ACROSS THE REGION. THE COLDEST TEMPERATURES ARE EXPECTED IN THE SULPHUR SPRINGS VALLEY. * TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING HARD FREEZE A LITTLE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ504-506-120500- /O.NEW.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/ TUCSON METRO AREA-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...ORACLE 919 AM MST WED NOV 11 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY. * IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE VEGETATION. * TEMPERATURES...LOW TEMPERATURES OF 29 TO 32 DEGREES ARE EXPECTED ACROSS THE REGION. ALTHOUGH THE IMMEDIATE TUCSON METRO ISN'T INCLUDED IN THE FREEZE WARNING...SOME LOCALIZED SPOTS ESPECIALLY NEAR WASHES COULD SEE TEMPERATURES NEAR OR JUST BELOW FREEZING. * TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING HARD FREEZE A LITTLE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
2 follow-up statements
475 WWUS75 KTWC 120420 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 920 PM MST WED NOV 11 2015 AZZ503-507-509-121500- /O.CON.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/ /O.CON.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...SIERRA VISTA...BENSON... CLIFTON...SAFFORD 920 PM MST WED NOV 11 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... * IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOW TEMPERATURES OF 25 TO 31 DEGREES ARE EXPECTED ACROSS THE REGION. THE COLDEST TEMPERATURES ARE EXPECTED IN VALLEY LOCATIONS SUCH AS BENSON WITH THE WARMEST TEMPERATURES IN THE UPPER 20S TO ABOUT 30 IN SIERRA VISTA AND NOGALES. * TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING FREEZE A LITTLE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ AZZ508-513-121500- /O.CON.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/ EASTERN COCHISE COUNTY BELOW 5000 FEET- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...WILLCOX...BISBEE 920 PM MST WED NOV 11 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... * IMPACTS...A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE BURSTING. * TEMPERATURES...LOW TEMPERATURES OF 19 TO 27 DEGREES ARE EXPECTED ACROSS THE REGION. THE COLDEST TEMPERATURES ARE EXPECTED IN THE SULPHUR SPRINGS VALLEY. * TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING HARD FREEZE A LITTLE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ504-506-121500- /O.CON.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/ TUCSON METRO AREA-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...ORACLE 920 PM MST WED NOV 11 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... * IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE VEGETATION. * TEMPERATURES...LOW TEMPERATURES OF 29 TO 32 DEGREES ARE EXPECTED ACROSS THE REGION. ALTHOUGH THE IMMEDIATE TUCSON METRO IS NOT INCLUDED IN THE FREEZE WARNING...SOME LOCALIZED SPOTS ESPECIALLY NEAR WASHES COULD SEE TEMPERATURES NEAR OR JUST BELOW FREEZING. * TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING HARD FREEZE A LITTLE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
087 WWUS75 KTWC 121503 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 803 AM MST THU NOV 12 2015 AZZ503-507-509-121615- /O.EXP.KTWC.FZ.W.0003.000000T0000Z-151112T1500Z/ /O.EXP.KTWC.HZ.W.0003.000000T0000Z-151112T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...SIERRA VISTA...BENSON... CLIFTON...SAFFORD 803 AM MST THU NOV 12 2015 ...FREEZE WARNING HAS EXPIRED... ...HARD FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...THUS THE FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE. $$ AZZ508-513-121615- /O.EXP.KTWC.HZ.W.0003.000000T0000Z-151112T1500Z/ EASTERN COCHISE COUNTY BELOW 5000 FEET- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...WILLCOX...BISBEE 803 AM MST THU NOV 12 2015 ...HARD FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...THUS THE FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE. $$ AZZ504-506-121615- /O.EXP.KTWC.FZ.W.0003.000000T0000Z-151112T1500Z/ TUCSON METRO AREA-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...ORACLE 803 AM MST THU NOV 12 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...THUS THE FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Nov 11, 3:00 AM MST, 6 hours 19 minutes earlier.
Area forecast discussion, Nov 11, 3:00 AM MST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 300 AM MST WED NOV 11 2015 .SYNOPSIS...COOLER TODAY AND MUCH COOLER TONIGHT. FREEZING TEMPERATURES ARE EXPECTED EAST AND SOUTH OF TUCSON THURSDAY MORNING...WITH NEAR RECORD LOWS POSSIBLE IN SOME COLDER EASTERN VALLEYS. WARMER DAYTIME TEMPERATURES WILL RETURN LATE IN THE WEEK. A WEAKER SYSTEM MAY BRING A CHANCE OF SHOWER BACK TO THE AREA SUNDAY AND MONDAY. && .DISCUSSION...PATCHY MID AND HIGH CLOUD MOVING OUT WITH THE TROUGH EAST OF THE AREA. WE'RE STILL SEEING JUST ENOUGH WEST AND NORTHWEST WINDS TO KEEP TEMPERATURES UP A BIT IN EASTERN AREAS FOR THE EARLY MORNING HOURS. AFTER A COOL DAY WE WILL BE SET UP FOR CLEAR SKIES AND LESS WIND WITH MUCH THE SAME AIRMASS IN PLACE. TEMPERATURES WILL FALL RAPIDLY THIS EVENING INTO THE EARLY MORNING HOURS...ULTIMATELY SETTING US UP FOR WHAT SHOULD BE NEAR RECORD LOWS IN SOME EASTERN LOCATIONS. THE ONLY PROBLEM IS THAT SOMETIME THURSDAY MORNING WE WILL SEE A MODEST EASTERLY ENHANCEMENT TO LOW LEVEL WINDS AS NEAR- SURFACE FEATURES TIGHTEN THE GRADIENT A BIT BEHIND THE TROUGH. AN EASY CALL ON THE FREEZE EAST AND SOUTH OF TUCSON...AND PROBABLY A HARD FREEZE IN COLDEST EASTERN VALLEYS...BUT THE NEAR RECORD LOWS IN THE UPPER TEENS TO LOWER 20S IN THOSE SAME VALLEYS ARE NOT A SLAM DUNK. THAT'S STILL OUR BEST BET AT THIS POINT HOWEVER...AS WE SHOULDN'T SEE THAT EASTERLY WIND KICK IN UNTIL AFTER SUNRISE. AFTER THAT...A ZONAL FLOW TO A BROAD BASED REGIONAL RIDGE WILL DOMINATE THE WEATHER FOR A FEW DAYS. TEMPERATURES WILL EASILY WARM BACK TO ABOVE CLIMO BY FRIDAY. ENSEMBLES AND ENSEMBLE MEANS ARE FOCUSING IN ON A WEAKNESS IN THAT FLOW MOVING IN FROM THE WEST OVER THE WEEKEND FOR A FEW SHOWERS AROUND SOUTHEAST ARIZONA SUNDAY INTO SUNDAY NIGHT. A QUICK FOLLOW-UP TROUGH FROM THE NORTHWEST WOULD THEN BRUSH BY...BRINGING GUSTY WINDS EARLY NEXT WEEK AND A FEW SHOWERS MAINLY NORTHEAST OF TUCSON MONDAY AND MONDAY NIGHT. && .AVIATION...VALID THRU 12/12Z. MOSTLY CLEAR WITH NORMAL DIURNAL WIND TRENDS RETURNING TODAY AND TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS THROUGH SATURDAY FOLLOWED BY A FEW LIGHT SHOWERS SUNDAY INTO MONDAY. EXPECT OCCASIONALLY GUSTY EAST WINDS THURSDAY AND BREEZY TO WINDY CONDITIONS MONDAY. OTHERWISE...20- FOOT WINDS WILL GENERALLY BE TERRAIN DRIVEN AT LESS THAN 15 MPH. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && MEYER/RASMUSSEN VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 9:19 AM MST | Hard Freeze Warning | TWC | Cochise, Graham, Greenlee, Pima, Santa Cruz | 23 hr |
Nearby
Freeze Warnings in Arizona, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.